arrow
Volume 29, Issue 4
Invariants for Automorphisms of the Underlying Algebras Relative to Lie Algebras of Cartan Type

Xiumei Sun, Jingguo Wang & Wende Liu

Commun. Math. Res., 29 (2013), pp. 329-334.

Published online: 2021-05

Export citation
  • Abstract

Let $X$ denote a finite or infinite dimensional Lie algebra of Cartan type $W$, $S$, $H$ or $K$ over a field of characteristic $p ≥ 3$. In this paper it is proved that certain filtrations of the underlying algebras are invariant under the admissible groups relative to Lie algebras of Cartan type $X$.

  • Keywords

Lie algebra, filtration, automorphism.

  • AMS Subject Headings

17B50, 17B40

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-29-329, author = {Xiumei and Sun and and 18978 and and Xiumei Sun and Jingguo and Wang and and 18979 and and Jingguo Wang and Wende and Liu and and 18980 and and Wende Liu}, title = {Invariants for Automorphisms of the Underlying Algebras Relative to Lie Algebras of Cartan Type}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {29}, number = {4}, pages = {329--334}, abstract = {

Let $X$ denote a finite or infinite dimensional Lie algebra of Cartan type $W$, $S$, $H$ or $K$ over a field of characteristic $p ≥ 3$. In this paper it is proved that certain filtrations of the underlying algebras are invariant under the admissible groups relative to Lie algebras of Cartan type $X$.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/18994.html} }
TY - JOUR T1 - Invariants for Automorphisms of the Underlying Algebras Relative to Lie Algebras of Cartan Type AU - Sun , Xiumei AU - Wang , Jingguo AU - Liu , Wende JO - Communications in Mathematical Research VL - 4 SP - 329 EP - 334 PY - 2021 DA - 2021/05 SN - 29 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/18994.html KW - Lie algebra, filtration, automorphism. AB -

Let $X$ denote a finite or infinite dimensional Lie algebra of Cartan type $W$, $S$, $H$ or $K$ over a field of characteristic $p ≥ 3$. In this paper it is proved that certain filtrations of the underlying algebras are invariant under the admissible groups relative to Lie algebras of Cartan type $X$.

Xiumei Sun, Jingguo Wang & Wende Liu. (2021). Invariants for Automorphisms of the Underlying Algebras Relative to Lie Algebras of Cartan Type. Communications in Mathematical Research . 29 (4). 329-334. doi:
Copy to clipboard
The citation has been copied to your clipboard